MathSciNet Relay Station
MathSciNet bibliographic data
MR2364909 39B82 (39B52)
Najati, Abbas The generalized Hyers-Ulam-Rassias stability of a cubic functional equation. Turkish J. Math. 31 (2007), no. 4, 395–408.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement